Translator Disclaimer
October 2021 Imaginary Verma modules for the twisted affine Nappi-Witten Lie algebra $\widetilde{H}_{4}[\sigma]$
Xue CHEN
Author Affiliations +
Hokkaido Math. J. 50(3): 327-344 (October 2021). DOI: 10.14492/hokmj/2019-169

Abstract

An irreducible criterion of the imaginary Verma modules for the twisted affine Nappi-Witten Lie algebra $\widetilde{H}_{4}[\sigma]$ is determined. For a (reducible) imaginary Verma module, explicit characterizations of the maximal submodule, imaginary vacuum vectors, and the composition structure are also given.

Funding Statement

Supported by China NSF grants 11801477, 11771281.

Citation

Download Citation

Xue CHEN. "Imaginary Verma modules for the twisted affine Nappi-Witten Lie algebra $\widetilde{H}_{4}[\sigma]$." Hokkaido Math. J. 50 (3) 327 - 344, October 2021. https://doi.org/10.14492/hokmj/2019-169

Information

Received: 17 July 2019; Revised: 12 July 2020; Published: October 2021
First available in Project Euclid: 17 December 2021

Digital Object Identifier: 10.14492/hokmj/2019-169

Subjects:
Primary: 17B10 , 17B65

Keywords: Imaginary vacuum vectors , Imaginary Verma modules , Twisted affine Nappi-Witten Lie algebra

Rights: Copyright c 2021 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 3 • October 2021
Back to Top